Notre Dame Journal of Formal Logic

Canonization of Smooth Equivalence Relations on Infinite-Dimensional E0-Large Products

Vladimir Kanovei and Vassily Lyubetsky

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We propose a canonization scheme for smooth equivalence relations on Rω modulo restriction to E0-large infinite products. It shows that, given a pair of Borel smooth equivalence relations E, F on Rω, there is an infinite E0-large perfect product PRω such that either FE on P, or, for some <ω, the following is true for all x,yP: xEy implies x()=y(), and x(ω{})=y(ω{}) implies xFy.

Article information

Notre Dame J. Formal Logic, Volume 61, Number 1 (2020), 117-128.

Received: 28 April 2018
Accepted: 26 November 2018
First available in Project Euclid: 12 December 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E15: Descriptive set theory [See also 28A05, 54H05]
Secondary: 03E35: Consistency and independence results

canonization smooth equivalences infinite products $E_{0}$-large


Kanovei, Vladimir; Lyubetsky, Vassily. Canonization of Smooth Equivalence Relations on Infinite-Dimensional $\mathsf{E}_{0}$ -Large Products. Notre Dame J. Formal Logic 61 (2020), no. 1, 117--128. doi:10.1215/00294527-2019-0034.

Export citation


  • [1] Baumgartner, J. E., and R. Laver, “Iterated perfect-set forcing,” Annals of Mathematical Logic, vol. 17 (1979), pp. 271–88.
  • [2] Conley, C. T., “Canonizing relations on nonsmooth sets,” Journal of Symbolic Logic, vol. 78 (2013), pp. 101–12.
  • [3] Golshani, M., V. Kanovei, and V. Lyubetsky, “A Groszek-Laver pair of undistinguishable $\mathsf{E}_{0}$ classes,” Mathematical Logic Quarterly, vol. 63 (2017), pp. 19–31.
  • [4] Kanovei, V., “Non-Glimm-Effros equivalence relations at second projective level,” Fundamenta Mathematicae, vol. 154 (1997), pp. 1–35.
  • [5] Kanovei, V., “On non-wellfounded iterations of the perfect set forcing,” Journal of Symbolic Logic, vol. 64 (1999), pp. 551–74.
  • [6] Kanovei, V., Borel Equivalence Relations: Structure and Classification, vol. 44of University Lecture Series, American Mathematical Society, Providence, 2008.
  • [7] Kanovei, V., M. Sabok, and J. Zapletal, Canonical Ramsey Theory on Polish Spaces, vol. 202 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 2013.
  • [8] Zapletal, J., “Descriptive set theory and definable forcing,” Memoirs of the American Mathematical Society, vol. 167 (2004), no. 793.
  • [9] Zapletal, J., Forcing Idealized, vol. 174 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 2008.